# SDR IXXA20250725036

- Difficulty date: July 25, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N353AZ
- Make and model: Boeing 767323
- Aircraft serial: 25198
- Aircraft time: 112,435 hours, 21,021 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT AT FLIGHT LEVEL 190 EICAS MESSAGE RIGHT EMERGENCY DOOR CAME ON. WENT OUT AT ABOUT 15,000 FEET. PRESSURIZATION APPEARED NORMAL.  SYSTEM DEFERRED 64622, MINIMUM EQUIPMENT LIST C. ACCOMPLISHED PROXIMITY SENSOR ELECTRONICS UNIT TEST FOR TARGETS S193 AND S217 NO DEFECTS NOTED. CONFIRMED BOTH EMERGENCY DOORS ARE FLUSH WITH AIRCRAFT BODY. REMOVED, INSPECTED AND REINSTALLED SIDEWALL PANEL AT R1 IN ACCORDANCE WITH BOEING 767 AIRCRAFT MAINTENANCE MANUAL 25-21-00. NO DEFECTS NOTED. DEFERRAL 64622 CLEARED.
